Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stomach pain with vomiting. Food poisoning? Going through menopause. Taking BP medication

hi doctor my mom is under bp medication and has been taking it since 6 months now.... she is also taking menopace ISO as she is menopausing... today she happened to eat papaya which has caused her immense pain in the abdomen . she started with an apple then papaya, later pomegranate and banana before lunch... for lunch she ate noodles but by then she had already started feeling slight pain... she has puked the entire food out right now... the time now is 1 Am.... i would like to know what should she do now... could it be food poisoning ... and can the pain be controlled by cyclopam tablet?
Asked On : Wed, 7 Nov 2012
Answers:  0 Views:  39 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor